How To Treat Nausea When Taking Kidney Stone Thinners?
I was sentenced by the doctor to have a slight swelling in the right kidney and kidney stones (still in the form of sand) and now the consumption of stone-thinning drugs but the effect on the stomach. So nausea and dizziness. The solution is to make sure you don’t feel sick. Thanks
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Unfortunately we don't have enough information about what medicine you are taking. Each drug has a specific pharmacological profile, including side effects, one of which can be nausea.
If you feel disturbed by the symptoms of nausea that are suspected to be a side effect of the drugs used, you should consult with your doctor, urologist, or internist who treats you so that your condition can be evaluated and treated accordingly. The doctor may make adjustments to the type / medication, or may also provide additional medication to reduce the symptoms of nausea.
In general, to help reduce the risk of side effects of nausea from medications, patients are usually advised to use the drug together or after meals. However, this still needs to be consulted first with the doctor who prescribed you the drug.
Thus information from us. Hopefully always healthy. May be useful.